# SDR FDEA201208092917

- Difficulty date: August 9, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SKIN STATION XIFH 133 MISREPAIRED.  REPAIR ACCOMPLISHED IAW EA 8-5750-159899, STEP 1 & 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
